English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The Mayer-Vietoris principle for Grothendieck-Witt groups of schemes

Schlichting, M. (2010). The Mayer-Vietoris principle for Grothendieck-Witt groups of schemes. Inventiones Mathematicae, 179(2), 349-433. doi:10.1007/s00222-009-0219-1.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
schlichting_mayer_2010.pdf (Any fulltext), 2MB
Name:
schlichting_mayer_2010.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© The Author(s) 2009 Open Access This is an open access article distributed under the terms of the Creative Commons Attribution Noncommercial License, which permits any noncommercial use, distribution, and reproduction in any medium, provided the original author(s) and source are credited.

Locators

show
hide
Locator:
https://doi.org/10.1007/s00222-009-0219-1 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Schlichting, Marco1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 458771
DOI: 10.1007/s00222-009-0219-1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Inventiones Mathematicae
  Alternative Title : Inv. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 179 (2) Sequence Number: - Start / End Page: 349 - 433 Identifier: -